| Model Number |
N/A |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
This event is recorded by zimmer biomet under (b)(4).The product is in the process of being evaluated by zimmer biomet.Once the product investigation has been completed, a follow up/final report will be submitted.
Event or Problem Description
It has been reported that the patient had an initial left total elbow arthroplasty on an unknown date with unknown implants.The patient was revised.During the revision it was noted that the ulnar component was loose.Subsequently, the patient was revised for a second time due to unknown reasons.Due diligence is complete.No further information has been provided.
Event or Problem Description
No additional information is available regarding the incident.
Additional Manufacturer Narrative
This event is recorded by zimmer biomet under cmp-0958278 the following sections have been updated: b4, b5, g1, g3, g6, h2, h4, h6, h11.The following section has been updated: b1 no product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history record identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.The reported event is unable to be confirmed.H6 component code: proposed code: mechanical (g04)- stem if any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.